RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 171, Number 6, Pages 1259–1260 (Mi dan32763)  

MATHEMATICS

Rational points of a class of algebraic curves

V. A. Dem'yanenko

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (316 kB)

Bibliographic databases:

Document Type: Article
UDC: 511
Presented: I. M. Vinogradov
Received: 24.02.1966

Citation: V. A. Dem'yanenko, “Rational points of a class of algebraic curves”, Dokl. Akad. Nauk SSSR, 171:6 (1966), 1259–1260

Citation in format AMSBIB
\Bibitem{Dem66}
\by V.~A.~Dem'yanenko
\paper Rational points of a class of algebraic curves
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 171
\issue 6
\pages 1259--1260
\mathnet{http://mi.mathnet.ru/dan32763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0212018}
\zmath{https://zbmath.org/?q=an:0162.24502}


Linking options:
  • http://mi.mathnet.ru/eng/dan32763
  • http://mi.mathnet.ru/eng/dan/v171/i6/p1259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019